# SDR DALA2020122204191

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Frame 72
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISCREPANCIES ON FR 72 BETWEEN STR 3L AND STR 5L, STR 3R AND STR 5R ON UPPER FUSELAGE.  CORRECTIVE ACTION: PERFORMED REPAIRS, PER ER/A 588834-14AD REV ORIGINAL.
